# SDR U2RA201207180007

- Difficulty date: July 6, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 75,514 hours, 10,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B24600230
- Condition: Gouged
- Location: Bs 1410-1420
- Part time: 75,514 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT STA 1410 TO 1420, RBL 11 SEAT TRACK CROWN BOTTOM AREA FOUND GOUGED.
